# SDR ASOA2014102111462

- Difficulty date: September 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,629 hours, 20,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD OUTER CORNER CHAFED.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  BLENDED CHAFED AREA, FWD OUTER CORNER, OF PAX DOOR IAW SRM 52-11-01-101-001-A01 AND 52-00-01-101-001-A01 AND ASA 51-12-00, REV A.
